Fulltext

A FIXED POINT THEOREM IN GENERALIZED D-SEMI METRIC SPACES

A.A.Sahib Mohamed

Al-Nahrain Journal of Science مجلة النهرين للعلوم
ISSN: (print)26635453,(online)26635461 Year: 2010 Volume: 13 Issue: 1 Pages: 160-162
Publisher: Al-Nahrain University جامعة النهرين

Abstract

The aim of this paper is to consider and study the concept of D-distance on a complete D-semi metric spaces and the fixed point theorem has been established on the D semi metric spaces.

Keywords

The aim of this paper is to consider and study the concept of D-distance on a complete D-semi metric spaces and the fixed point theorem has been established on the D semi metric spaces.